# SDR LR7A2015031800545

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7075T60063
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK WHILE PERFORMING SB 382-57-85 R2 APPENDIX A NDI AND SP-141 NDI, FOUND 3 CRACKS EVIDENT ON THE RT FS577-FS617 SIDEWALL AT FS576, FS577, & FS588, RBL61. REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, CHAPTER 51-60 AND 51-70.  NR 2267.
